Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Will maxoza sachets increase semen count ?

will maxoza sachets increase semen count motility morpholgy with an evidence hiii my question is that i m using maxoza three sachet in a day as suggested by the doctor ,due to low sperms value (only 2 millions). Is this right that i should use it regullarly or this is harmfull for me or any side effect can be. please give me suggetion. deepak from chandigarh
Asked On : Mon, 13 Jun 2011
Answers:  1 Views:  4289
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Welcome to HCM Mr. Deepak.

maxoza increases sperm count as well as also improves the motility and morphology of semen.There is no any significant side effects. it shows its response within 3 to 6 months.
Following foods are also helpful to increase sperm cont.
red peppers,carrots,dates,oatmeal,dried apricots,cooked tomatoes,strawberries,salmon,walnuts,leafy vegetable,whole grains.
Answered: Thu, 16 Jun 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor